Research

Existence of dynamic phase transitions in a one-dimensional lattice model with piecewise quadratic interaction potential


Reference:

Schwetlick, H. and Zimmer, J., 2009. Existence of dynamic phase transitions in a one-dimensional lattice model with piecewise quadratic interaction potential. SIAM Journal on Mathematical Analysis (SIMA), 41 (3), pp. 1231-1271.

Related documents:

[img]
Preview
PDF (Zimmer_SIANJMA_41_3_1231.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (8MB) | Preview

    Official URL:

    http://dx.doi.org/10.1137/070711116

    Details

    Item Type Articles
    CreatorsSchwetlick, H.and Zimmer, J.
    DOI10.1137/070711116
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher StatementZimmer_SIANJMA_41_3_1231.pdf: © 2009 Society for Industrial and Applied Mathematics
    RefereedYes
    StatusPublished
    ID Code16272

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...